# SDR P5CA2021092000345

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Latch
- Part number: 491B1213076003
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2  ENG  INBOARD  LATCH  RING BENT(  REMOVED &  REPLACED  32  ENG  INBOARD  LATCH  RING  IAW  B767-300   AMM  78-31-01  OPS  CK  NORMAL   /   IAW  B767-300   AMM   78-31-02  )
